# SDR DL76G071296

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 67,468 hours, 14,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150931233
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1197+44 LBL 5 AND LBL 18 CARGO FLOORBEAM TOP SURFACE CORRODED.  BEAM REPLACED PER SRM 53-00-07.
